Skip to main content

Why when I was given ketamine I had sensation of ears ringing feeling of out body experience?

3 Answers

gmombutterfly 8 Sep 2021

I am a CRPS Ketamine patient and receive high dose infusions every 6-8 weeks keeping me out of wheelchair. Miracle! But the tinnitus I developed after one treatment lasted 9 months - continuous high pitch ringing in 1 ear. I’ve got behind on my treatments thanks to Covid restrictions in the facility treating me & recently have been freed of the ringing.

Votes: +0
SteveSSK 28 July 2019

I did 6 IV ketamine infusions. My advice is basic- enter the space with the intention to be present with what is (of course you want a healing wondrous experience) and let this be the guide of you.

Votes: +0
WildcatVet 28 July 2019

Hi, Babe! Side effects like you describe (tinnitus, depersonalization, confusion as to time, place, or person, dream-like state, etc.) occur because Ketamine is a dissociative anesthetic agent.
"You may feel strange or slightly confused when you first come out of anesthesia."
"Ketamine may impair your thinking or reactions. Avoid driving or operating machinery for at least 24 hours after you have received ketamine."

It looks as if your question was cut off... if you need more information please post again.

Votes: +0
Drugs.com free discount card

Related topics

pain, ketamine, ear

Further information

Similar questions

Ringing in my ears from Lexapro?

What medications cause ringing in the ears (tinnitus)?

Will any of my medications cause ringing in the ears?

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.